# SDR HEEA073596

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- Aircraft time: 7,875 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link
- Part number: 206033554101
- Part serial: LK12985
- Condition: Damaged
- Location: M/R Drive
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELASTOMERIC DEBONDED.
